# SDR 2DYA202003254001

- Difficulty date: March 24, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N604KW
- Make and model: Boeing 767233
- Aircraft serial: 24145
- Aircraft time: 83,633 hours, 20,367 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 0208F806
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLIGHT MIA-SDQ, BOTH CAPTAIN AND FIRST OFFICER LOWER SCREEN DISPLAYED "MAP" AND LOST NAVIGATION INFORMATION.  ALSO, L SA FAIL. LOST LEFT SIDE, BOTH SCREENS.  AN IN-FLIGHT EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MIA.  UPON LANDING MAINTENANCE PERSONNEL REMOVED AND REPLACED BOTH CAPTAIN AND FIRST OFFICER FMC I/A/W B767 AMM 34-61-01.  OPS CHECK ON BOTH WAS GOOD.  ALSO, RESET THE EFIS SYMBOL GENERATOR I/A/W B767 AMM 34-22-01.  PERFORMED AN EFIS TEST, NO DEFECTS NOTED, OPS CHECK GOOD.  PART INFORMATION FOR CAPTAIN'S FMC NOTED BELOW IN SECTION 5.  FIRST OFFICER FMC PART INFORMATION AS FOLLOWS:  FMC P/N 4052506-955, S/N 31251677.  PART DISPLAYED FAULTY INFORMATION IN FLIGHT.
